# SDR FDEA201601200241

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 26,623 hours, 14,421 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Part serial: 786
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURE REG 1 & 2 FAULT IN CLIMB OUT.  AFTER RESET, FAILED AGAIN.  AFT OUTFLOW VLV REMAINED FULL OPEN, WOULD NOT CLOSE, IN MANUAL.  INSPECTED E & E, COURIER AREA & MAIN CARGO DECK.  FOUND WATER IN ALL THREE AREAS.  INSPECTED E & E COMPARTMENT NO WATER FOUND IAW MM 05-50-01-0.  OPERATIONAL CHECK OF CABIN PRESS CONTROL SYS FOUND THAT THE AFT OUTFLOW VLV NOT WORKING IN AUTO MODE & SLOW IN MANUAL MODE.  REMOVED & AFT OUTFLOW VLV IAW MM 21-31-12-04.  OPERATIONS CHECK & TEST IAW 21-31-00-05.  ALL TEST PASSED.  ACFT OK FOR SERVICE.  PART REMOVED PN 88005B0306 & SN 786.
